# SDR DALA2025051203654

- Difficulty date: April 29, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,033 hours, 30,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 2L DISARMED HINGE INOP. CORRECTIVE ACTION: R/R 2L DISARM HINGE ASSY REF B757 AMM 25-66 AND ERA 547644-14MA . (7018268)
